# SDR TRAX200800580

- Difficulty date: April 26, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 15,889 hours, 13,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY EXIT LIGHT BY PAX DOOR HAS SEVERAL BULBS INOP.  REMOVED AND REPLACED WHITE EMERGENCY EXIT LIGHT BULBS IAW CRJ 200 AMM 33-51-19.  OPS CHECK GOOD.  SDR CLOSED.
